# SDR USAA020248

- Difficulty date: May 28, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 39,819 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME .5 INCH CRACK, FUSELAGE FRAME 827 B/W STRINGERS 8L AND 9L.  INSTALLED REPAIR DOUBLER PER TYPICAL REPAIR 53-10-14A.  (M)
